MathSciNet Relay Station
MathSciNet bibliographic data
MR2400331 54H25 (54A40)
Ćirić, Ljubomir B.; Ješić, Siniša N.; Ume, Jeong Sheok The existence theorems for fixed and periodic points of nonexpansive mappings in intuitionistic fuzzy metric spaces. Chaos Solitons Fractals 37 (2008), no. 3, 781–791.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement